MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS26800
Medical Device Problem Codes Telemetry Discrepancy (1629); Inaudible or Unclear Audible Prompt/Feedback (2283); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that ecg alarms/events are not recorded, and that patient data is missing.Additionally, the customer reported that, after updating the central telemetry system, the volume of alarms is much lower than before, and could not be changed, stating that users do not react to the new alarms.Additionally, the update changed the default settings for the alarm limits.The customer confirmed no adverse patient impact.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification was requested to determine the specific issue the customer states was occurring, all the systems that were affected and their serial and part numbers, as well as the event logs for the time of the event however, this information was not made available.For the description of event stating, "ecg alarms/events are not recorded.Patient data is missing." a similar issue has been investigated, and it was determined to be an issue with the infinity acute care system 7.1.1 configuration where it is possible an event may not be sent to the central station, for which there is a configuration upgrade in vg8.For the description of event for, "after updating the central telemetry system, the volume of alarms is much lower than before, which cannot be changed." no further information was provided.Without logs or additional information, further investigation into the event is not possible and a root cause cannot be determined.
 
Additional Manufacturer Narrative
Updated evaluation: for the description of event stating, "ecg alarms/events are not recorded.Patient data is missing." a similar issue has been investigated, and it was determined to be an issue with the infinity acute care system 7.1.1 configuration where it is possible an event may not be sent to the central station, for which there is a configuration upgrade in vg8.For the description of event for, "after updating the central telemetry system, the volume of alarms is much lower than before, which cannot be changed." further information was provided clarifying that when configuring the upgraded ics, based on discussion with the staff on duty at the time, draeger service changed the alarm sound from ¿infinity¿ to ¿iec¿ in an attempt improve the environment as there was a lot of dissatisfaction regarding the current alarm tone, and volume being too loud and noisy.However, not all the staff was informed of the change and the next day the next group of staff complained that they could miss alarms because the sound was too low.The alarm sound was changed back to ¿infinity¿ to resolve the issue.The staff being unable to change the alarm volume is normal behavior.Alarms can be muted, silenced, confirmed, and limits can be changed without a password.A change to the alarm tone and volume, requires a password.There was no device malfunction.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key19632475
Report Number1220063-2024-00075
Device Sequence Number15651915
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)150130(93)MS26800-15
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date02/05/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown